Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 75, NWS Marquette, MI

July 23, 2021

NWS Marquette, MI issued this small craft advisory at Jul 23, 2021, 4:40 AM EDT. It took effect at Jul 23, 2021, 5:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2021, 4:40 AM EDT (08:40 UTC)
In effect from
Jul 23, 2021, 5:00 PM EDT
Expired
Jul 24, 2021, 12:00 PM EDT
In force
19 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

671 
WHUS73 KMQT 230840
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
440 AM EDT Fri Jul 23 2021

LSZ244-245-231645-
/O.NEW.KMQT.SC.Y.0075.210723T2100Z-210724T0600Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
440 AM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Eagle River to Manitou Island MI and Manitou Island to 
  Point Isabelle MI.

* WHEN...From 5 PM this afternoon to 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-231645-
/O.NEW.KMQT.SC.Y.0075.210723T2300Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
440 AM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM
EDT SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...From 7 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
803 
WHUS73 KMQT 231524
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1124 AM EDT Fri Jul 23 2021

LSZ244-245-232330-
/O.CON.KMQT.SC.Y.0075.210723T2100Z-210724T0600Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1124 AM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM EDT SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...From 5 PM this afternoon to 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-232330-
/O.CON.KMQT.SC.Y.0075.210723T2300Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
1124 AM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 AM EDT SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...From 7 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
120 
WHUS73 KMQT 232018
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
418 PM EDT Fri Jul 23 2021

LSZ244-245-240430-
/O.CON.KMQT.SC.Y.0075.210723T2100Z-210724T0600Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
418 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-240430-
/O.CON.KMQT.SC.Y.0075.210723T2300Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
418 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
139 
WHUS73 KMQT 240107
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
907 PM EDT Fri Jul 23 2021

LMZ248-250-240915-
/O.EXB.KMQT.SC.Y.0075.210724T0900Z-210724T1800Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
907 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 4 ft 
  expected.

* WHERE...Seul Choix Point to Point Detour MI and 5NM East of a 
  line from Fairport MI to Rock Island Passage.

* WHEN...From 5 AM to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ244-245-240600-
/O.CON.KMQT.SC.Y.0075.000000T0000Z-210724T0600Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
907 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-240915-
/O.CON.KMQT.SC.Y.0075.000000T0000Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
907 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt 
  occurring.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
426 
WHUS73 KMQT 240214
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1014 PM EDT Fri Jul 23 2021

LMZ248-250-241015-
/O.CON.KMQT.SC.Y.0075.210724T0900Z-210724T1800Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1014 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 4 ft 
  expected.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...From 5 AM to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ244-245-240600-
/O.CON.KMQT.SC.Y.0075.000000T0000Z-210724T0600Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1014 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-241015-
/O.CON.KMQT.SC.Y.0075.000000T0000Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
1014 PM EDT Fri Jul 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt 
  occurring.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
888 
WHUS73 KMQT 240810
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
410 AM EDT Sat Jul 24 2021

LMZ248-250-241600-
/O.EXT.KMQT.SC.Y.0075.210724T0900Z-210724T1600Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
410 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 4 ft 
  expected.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249>251-241200-
/O.CON.KMQT.SC.Y.0075.000000T0000Z-210724T1200Z/
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
410 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...South winds 10 to 15 kt occurring.

* WHERE...Marquette to Munising MI, Munising to Grand Marais MI 
  and Grand Marais to Whitefish Point MI.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
842 
WHUS73 KMQT 241556
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1156 AM EDT Sat Jul 24 2021

LMZ248-250-241700-
/O.EXP.KMQT.SC.Y.0075.000000T0000Z-210724T1600Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1156 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 4:29 AM EDT, 11 minutes earlier.

Area forecast discussion, Jul 23, 4:29 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
429 AM EDT Fri Jul 23 2021

.SHORT TERM...(Today and tonight)
Issued at 429 AM EDT FRI JUL 23 2021

Upper-level NW flow will finally break down today as a ridge builds
into the Upper Great Lakes from the west. In the low levels, surface
ridging continuing to slide east through the Lower Great Lakes means
increasing southerly return flow on its western periphery advecting
warmer and more moist air northward into the U.P. Much like
yesterday morning, there are subtle ripples of enhanced theta-e
advection embedded within the broad region of weak WAA that are
triggering small bands of showers and thunderstorms in the presence
of about 500 J/kg MUCAPE per SPC Mesoanalysis. CAMs show these
showers and storms diminishing by mid-morning. It will be a warm and
humid day today as evidenced by temps and dew points in the mid 60s
already this morning. Although there will be persistent mid to upper-
level cloud cover, 850 mb temps rising to around 15 C east to 19 C
west by this afternoon should allow temps to climb into the 80s
across the board, warmest west where upper 80s are likely. Expect a
breezy south winds around 10 mph with some 15-20 mph gusts across
the area.

The main focus of the short-term period is what happens tonight when
a mid-level short wave and associated cold front push into the Upper
Mississippi Valley from the west. The aforementioned warmth and
moisture (models indicate PWATs could rise to as high as 2.0")
should lead to around 1000-2000 J/kg MUCAPE by this evening. The GFS
is the outlier in resolving less instability. Have decided to
discount it, for a couple of reasons. First, it is underdoing the
current state of the air mass, showing virtually no MUCAPE where
there clearly is some (and was doing the same thing yesterday
morning). Second, the cloud cover today and continued moisture
advection should prevent the PBL from mixing out as much as it
sometimes does. Thus, the NAM probably doesn't have as big of a
moist bias as it often does with surface dew points. The forcing for
ascent is not actually the surface front, which will still be back
in Minnesota even at 12z tomorrow morning. Rather it will be a one
or a couple of subtle upper-level waves out ahead of the front that
cause thunderstorms to develop over Minnesota this afternoon and
then move east into the U.P. tonight. 0-6 km bulk shear magnitudes
look to be only 20-30 kts, which means storms will likely be in
lines and clusters with bowing segments. However 0-3 km shear
vectors around 25 kts oriented in the direction of the storm motion
could mean some of those bows pose a risk for damaging winds.
Potential damaging wind events late at night on weekends are always
extra concerning for weekend campers, so anyone planning to be
outside overnight should have a way to receive weather warnings. For
the timing of storms in this forecast, relied on the NSSL-WRF and
NAM Nest with some of the HRRR and RAP thrown in as well. Have not
liked the new FV3-core WRF's performance so far this summer and
think the Canadian RDPS/HRDPS are slow outliers. With these storms
around and a very muggy air mass in place, expect uncomfortably warm
overnight lows in the upper 60s.

.LONG TERM...(Friday night through Thursday)
Issued at 320 PM EDT THU JUL 22 2021

Overall upper pattern for the next week will be dominated by broad
upper ridging over the intermountain west and central/northern
plains. Low amplitude mean troughing will remain over far eastern
North America.  The Upper Great Lakes will remain on the eastern
fringes of the large heat dome over the central U.S. with above
normal temperatures expected for much of the period from this
weekend through next week. Occasionally, a shortwave cresting the
upper ridge will push a weak front southward across the U.P. and
northeastern U.S. providing some cooling...mainly lowering
temperatures back to just above normal vs. uncomfortably warm.

Any rain chances will be tied to these shortwaves/fronts. The highest
likelihood for much needed rain over the next 7 days will occur
Friday night into Saturday. Shortwave/front moving east along the
Canadian border will initiate a cluster of showers and thunderstorms
over northern MN Friday afternoon that will then move southeastward
across the area Friday night exiting the eastern U.P. Saturday
morning. While thunderstorm intensity will wane through the night
with marginal shear values and loss of low level instability...PWs
close to 200 percent of normal will yield some locally heavy rain.
The surface trough/front will likely clear the area by Saturday
afternoon but if it gets hung up near the Lake Michigan lake breeze
there could be a couple of storms that pop up Saturday afternoon. In
addition...breezy southerly winds up Lake Michigan will result in
high swim risk conditions along Schoolcraft County beaches on
Saturday.

Sunday and Monday look dry and warm before next shortwave brings at
least a chance of a few showers and thunderstorms Monday night into
Tuesday. Then dry and warm again for midweek next week.
&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 156 AM EDT FRI JUL 23 2021

As a high pressure ridge slides off to the east, conditions will
mostly continue to be VFR at the terminals this TAF period. There
are two exceptions. First, there may be an MVFR cig developing at
SAW this afternoon. However, opted to keep conditions just barely
VFR for now. Second, there will thunderstorms moving into CMX and
IWD this afternoon and evening. There may be multiple rounds of
storms at CMX, whereas storms should hold off until later at IWD.
These storms could produce locally gustier winds and brief category
reductions. Opted to go with only a VCTS mention in those TAFs for
now until there is higher confidence on the timing and coverage of
storms.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 406 PM EDT THU JUL 22 2021

Some northeasterly winds 20 to 25 knots are possible this afternoon
and early this evening near Duluth, MN. Otherwise, expect winds to
be 20 knots or less over the lake for the forecast period, save for
some southerly winds over the eastern lake possibly getting up to 20
to 25 knots Friday night.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...RJC
LONG TERM...MZ
AVIATION...RJC
MARINE...TAP
Hazardous weather outlook, Jul 22, 3:23 PM EDT, 13 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
323 PM EDT Thu Jul 22 2021

MIZ001>007-009>014-084-085-231200-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
323 PM EDT Thu Jul 22 2021 /223 PM CDT Thu Jul 22 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

There is a slight chance of thunderstorms over portions of the
west half of Upper Michigan.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are expected late Friday afternoon through Saturday
morning. A few storms over western Upper Michigan late Friday
afternoon and evening could become severe, producing large hail
or damaging winds. Heavy rainfall will be possible with any of
the thunderstorms.

High swim risk conditions are expected along Schoolcraft County
beaches on Saturday.

Thunderstorms are possible again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-231200-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
323 PM EDT Thu Jul 22 2021 /223 PM CDT Thu Jul 22 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

There is a slight chance of thunderstorms over portions of western
Lake Superior.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are expected over western Lake Superior Friday, then
across all of Lake Superior Friday night into Saturday morning. A
few storms over western Lake Superior Friday afternoon and evening
could become severe, producing large hail or strong winds.

Thunderstorms are possible again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-231200-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
323 PM EDT Thu Jul 22 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

There is a slight chance of thunderstorms over the Bay of Green
Bay late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight chance of thunderstorms over the Bay of Green
Bay early Friday.

Thunderstorms are expected Friday night into Saturday, and then
again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MZ

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.